Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

okay so i'm starting accutane in 10 days and i go back to school in 6 weeks... really how bad is this initial breakout? am i going to be hiding from everyone when i go back to school ?? my ance right now is easy to cover up with make-up.. i'm really scared im going to get severe acne for the first two months on accutane, i have mild to moderate acne right now... any help?

Share this post


Link to post
Share on other sites

Everybody is different. Some people get a bad initial break out and some people don't even get one. Some people will say that those that have their acne better controlled at the start of their treatment will not have as bad of an initial breakout. Not sure how true that is though. Some people get the "IB" right away, some people get it after a week or two, and there are others who have posted that they got it 4-6 weeks in. A lot of people also notice that they get a mild breakout after their dosage has been increased. If you are really worried about the break out you should definitely ask your dermatologist about it because each have their experiences and unique way of using accutane. Some start out at a low dose for the first week or two and then increase it, some don't think the IB will be a big problem and would rather start out at a higher dose. Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×